RUS  ENG
Full version
JOURNALS // Itogi Nauki i Tekhniki. Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory // Archive

Itogi Nauki i Tekhniki. Sovrem. Mat. Pril. Temat. Obz., 2024 Volume 235, Pages 109–120 (Mi into1313)

Uniqueness distributions for holomorphic functions with growth restrictions in the unit disc

B. N. Khabibullin

Institute of Mathematics with Computing Centre, Ufa Federal Research Centre, Russian Academy of Sciences, Ufa

Abstract: We establish new uniqueness theorems for holomorphic functions in the unit disc with given subharmonic majorants for the logarithms of the modules of these holomorphic functions. The results are formulated in terms of distributions of zeros for these holomorphic functions and Riesz mass distributions for subharmonic majorants. They are based on the new scale of inequalities for Riesz mass distributions of subharmonic functions on the unit disc under given inequalities between these functions.

Keywords: holomorphic function, zero distribution, subharmonic function, Riesz mass distribution, uniqueness theorem, unit disc, convex functions

UDC: 517.547.3, 517.574

MSC: 30C15, 30J99, 31A05, 26A51

DOI: 10.36535/2782-4438-2024-235-109-120



© Steklov Math. Inst. of RAS, 2025